# SDR QXEA200601105

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 9,919 hours, 7,124 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800025
- Part serial: 29271
- Condition: Inoperative
- Location: Rt Engine
- Part time: 2,250 hours, 1,519 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2503, RETURNED TO GATE, RIGHT ENGINE BLEED CAUTION ON TAXI OUT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE PRESSURE REGULATOR SHUTOFF VALVE.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
